# SDR FDEA201706201715

- Difficulty date: June 20, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 95,382 hours, 33,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATING SYSTEM DOES NOT  ILLUMINATE.    WHILE PERFORMING DAILY CHECK FOR R1 SLIDE BOTTLE PRESSURE, FOUND BOTTLE INDICATOR LIGHT WORKING NORMALLY.  CHECKED CONDITION OF WIRING AND CONNECTIONS. NO DISCREPENCIES FOUND.  OK FOR SERVICE IAW AMM 25-61-03-5.
